MathSciNet Relay Station
MathSciNet bibliographic data
MR1886965 35B40 (35K55 35K60 35K65)
Quirós, Fernando; Rossi, Julio D.; Vazquez, Juan Luis Complete blow-up and thermal avalanche for heat equations with nonlinear boundary conditions. Comm. Partial Differential Equations 27 (2002), no. 1-2, 395–424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement